# SDR SWAA2024100731477

- Difficulty date: August 28, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STRAP AT LEVEL BS 294.5 AND RBL 54 WL 208.1 AT FWD GALLEY AREA 2024-533512<[01] REPLACED STRAP AND FASTENERS LOCATED ON FLOOR STRUCTURE AT LEVEL BS 294.5 AND RBL 54 WL 208.1 AT FWD GALLEY AREA.IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 .AND DWG 141A8310 SHEET 25 REV-.SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED STEP 1. REPLACED STRAP AND FASTENERS LOCATED ON FLOOR STRUCTURE BS 277 TO BS 294.5 PLUS 4.5? AND RBL 54 WL 208.1 AT FWD GALLEY AREA.IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 .AND DWG 141A8310 SHEET 25 REV-.SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED STRAP AND FASTENERS LOCATED ON FLOOR STRUCTURE BS 277 TO BS 294.5 PLUS 4.5? AND RBL 54 WL 208.1 AT FWD GALLEY AREA.IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 .AND DWG 141A8310 SHEET 25 REV-. SEE INDIVIDUAL SIGN OFFS BELOW CERTIFIED AS RII.
